# SDR IPXA11166544

- Difficulty date: April 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Nr 2 Slat
- Component: Slat
- Component part number: A57864200172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT WING NR 2 SLAT LOWER SKIN BETWEEN RIBS 2 AND 3 IS GOUGED.     REPAIRED LT WING NR 2 SLAT LOWER SKIN BETWEEN RIBS 2 AND 3 IAW EO A300-5750-42478-A AND STA-SA EA 300-53750-01-A3077-I/R.
